# SDR CA141126003

- Difficulty date: November 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 42,289 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strap
- Part number: 75410772101
- Condition: Corroded
- Location: Nacelle
- Part time: 42,283 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING REMOVAL OF THE FOUR (4) ENGINE NACELLE INLET DEICE BOOTS, MISSING AND CORRODED RIVET HEADS WERE DISCOVERED ON THE FIBERGLASS INLET LIPS. FURTHER CORROSION WAS FOUND ON THE FOUR (4) ENGINE NACELLE STRAPS BENEATH THE FIBERGLASS INLET LIPS.    MAINTENANCE REPLACED THE FOUR ENGINE NACELLE STRAPS AND RIVETS AS REQUIRED.
